Siberian Mathematical Journal

, Volume 47, Issue 4, pp 687–695

Elementary formulas for a hyperbolic tetrahedron


  • A. D. Mednykh
    • Sobolev Institute of Mathematics
  • M. G. Pashkevich
    • Siberian State Transport University

DOI: 10.1007/s11202-006-0079-5

Cite this article as:
Mednykh, A.D. & Pashkevich, M.G. Sib Math J (2006) 47: 687. doi:10.1007/s11202-006-0079-5


We derive some elementary formulas expressing the relation between the dihedral angles and edge lengths of a tetrahedron in hyperbolic space.


hyperbolic tetrahedronn-dimensional hyperbolic simplexlaw of sineslaw of cosines
Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2006